Alert archive / New Jersey / Fire Weather Watches in 2015
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 17, 2015, 3:58 PM EDT for 8 counties in New Jersey; 7 counties in Pennsylvania. It took effect at Apr 18, 2015, 3:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 3:58 PM EDT (19:58 UTC)
- In effect from
- Apr 18, 2015, 3:00 PM EDT
- Expired
- Apr 18, 2015, 3:12 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
577 WWUS81 KPHI 171958 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EDT FRI APR 17 2015 ...RAPID WILDFIRE SPREAD POSSIBLE SATURDAY AFTERNOON AND EVENING... NJZ001-007>010-012-013-015-PAZ054-055-060>062-103-105-106-180900- /O.NEW.KPHI.FW.A.0001.150418T1900Z-150419T0000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 358 PM EDT FRI APR 17 2015 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR EAST CENTRAL PENNSYLVANIA AND NORTHERN NEW JERSEY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...EAST CENTRAL PENNSYLVANIA AND NORTHERN NEW JERSEY. * WIND...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH IN THE AFTERNOON. * HUMIDITY...MINIMUM AFTERNOON VALUES BETWEEN 25 AND 30 PERCENT. * TEMPERATURES...AFTERNOON HIGHS NEAR 70 IN THE SOUTHERN POCONOS, 70 TO 75 ACROSS NORTHWEST NEW JERSEY, AND IN THE MID TO UPPER 70S ELSEWHERE. * IMPACTS...ANY FIRES THAT DEVELOP IN THE AFTERNOON WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS... AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
1 follow-up statement
543 WWUS81 KPHI 180712 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 312 AM EDT SAT APR 18 2015 NJZ001-007>010-012-013-015-PAZ054-055-060>062-103-105-106-190000- /O.UPG.KPHI.FW.A.0001.150418T1900Z-150419T0000Z/ /O.NEW.KPHI.FW.W.0002.150418T1900Z-150419T0000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 312 AM EDT SAT APR 18 2015 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING. IT IS IN EFFECT FROM 300 PM UNTIL 800 PM. * AFFECTED AREAS...BERKS COUNTY, UPPER MONTGOMERY COUNTY, BUCKS COUNTY, THE LEHIGH VALLEY AND THE POCONOS IN PENNSYLVANIA, AS WELL AS MUCH OF NORTHWESTERN AND CENTRAL NEW JERSEY. * WIND...WEST AT 10 TO 15 MPH FROM MID AFTERNOON INTO EARLY EVENING WITH GUSTS UP TO 20 OR 25 MPH. * HUMIDITY...DROPPING TO 20 TO 25 PERCENT DURING THE AFTERNOON. * TEMPERATURES...AFTERNOON HIGHS GENERALLY FROM 75 TO 80 DEGREES. * IMPACTS...ANY WILDFIRES THAT DEVELOP DURING THE AFTERNOON WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO A COMBINATION OF STRONG WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ IOVINO
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 17, 10:24 AM EDT, 5 hours 34 minutes earlier.
Area forecast discussion, Apr 17, 10:24 AM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1024 AM EDT FRI APR 17 2015 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE THROUGH OUR AREA TONIGHT, THEN A STRONGER BUT DRY COLD FRONT MOVES THROUGH SATURDAY AFTERNOON. HIGH PRESSURE WILL BRIEFLY BUILD IN ON SUNDAY, THEN LOW PRESSURE ORGANIZING ACROSS THE GREAT LAKES REGION LATE SUNDAY INTO MONDAY WILL SLOWLY MOVE EASTWARD. THIS WILL PULL A WARM FRONT INTO OUR AREA MONDAY, THEN A COLD FRONT MOVES THROUGH MONDAY NIGHT. A COUPLE OF COLD FRONTS THEN CROSS OUR AREA TUESDAY AND LATER WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MID MORNING WATER VAPOR SATELLITE LOOP SHOWS AN UPPER SHORTWAVE TROUGH MOVING THRU E PA AND NJ. THE BULK OF THE PRECIP HAS SHIFTED OFFSHORE BUT THERE WILL BE SOME SHOWERS THAT LINGER ACROSS THE FORECAST AREA LATE IN THE MORNING UNTIL THE SHORTWAVE DISTURBANCE MOVES EAST OF THE AREA. SKIES HAVE STARTED OUT OVERCAST THIS MORNING BUT THERE IS AN EXPANSIVE AREA OF CLEARING ALREADY DEVELOPING W OF THE CHESAPEAKE BAY, WHICH WILL SPREAD EWD ACROSS THE DELMARVA AND FAR SE PA/S NJ LATE IN THE MORNING. FARTHER NORTH, THERE SHOULD BE AN OPPORTUNITYFOR SOME SUN TO PEAK THROUGH THIS AFTERNOON BUT KEPT MAX TEMPS IN THE 60S ACROSS NE PA AND C/NW NJ DUE TO LESS BREAKS IN THE CLOUD COVER. HIGHEST CONFIDENCE FOR 70S THIS AFTERNOON ARE IN THE DELMARVA. A SURFACE TROUGH WAS ANALYZED OVER THE OH VALLEY AND E GREAT LAKES AT 13Z. THIS SURFACE TROUGH IS EXPECTED TO JUMP THE MOUNTAINS AND REDEVELOP ON THE LEEWARD SIDE EARLY THIS AFTERNOON, THEN PROGRESS EWD ACROSS E PA AND NW NJ DURING THE MID TO LATE AFTERNOON. LOW- LEVEL CONVERGENCE ALONG THE BOUNDARY SHOULD PROVIDE ENOUGH LIFT TO INITIATE CONVECTION DURING THE PEAK HEATING HOURS. WITHOUT DEEP FORCING, KEEP SCATTERED COVERAGE FOR SHOWERS. IN THE HOURLY POP/WX GRIDS, DELAYED THE ONSET OF CONVECTION BY AN HOUR OR TWO AS IT WILL LIKELY TAKE A BIT LONGER FOR THE ATMOSPHERE TO REBOUND FROM THE MORNING SHOWERS AND THE CLOUD COVER. ADDITIONALLY, FEEL THAT MESOSCALE MODELS MAY BE OVERDOING THE DEGREE OF DESTABILIZATION LATER TODAY, ESPECIALLY NORTH OF DE. THEREFORE, KEPT THUNDERSTORM CHANCES TO ISOLATED AND CONFINED IT MAINLY TO THE SOUTHERN HALF OF THE CWA. FORECAST SHEAR/INSTABILITY PROFILES ARE NOT INDICATIVE OF A SEVERE THUNDERSTORM SCENARIO. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/... SCATTERED SHOWERS ARE FORECAST TO LINGER ON THE COASTAL PLAIN INTO THIS EVENING. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE MAINLY FROM I-95 TO POINTS SOUTH AND EAST. A SECONDARY MID LEVEL SHORT WAVE TROUGH APPROACHING FROM THE NORTHWEST IS EXPECTED TO PASS OVERHEAD AT THAT TIME. THE SURFACE TROUGH IS ANTICIPATED TO MOVE OFF THE COAST AND OUT TO SEA LATE TONIGHT. WE ARE EXPECTING DRY AIR TO BEGIN FILTERING INTO OUR REGION FROM THE NORTHWEST DURING THE COURSE OF THE NIGHT. THE LAST OF THE SCATTERED SHOWERS WILL LIKELY BE OFF THE COAST BY MIDNIGHT AND CLOUDS WILL BE ON THE DECREASE FROM NORTHWEST TO SOUTHEAST. A LIGHT SOUTHWEST WIND IS ANTICIPATED TO VEER GRADUALLY TO THE WEST AND NORTHWEST. MINIMUM TEMPERATURES SHOULD BE MOSTLY IN THE UPPER 40S IN THE NORTH AND IN THE LOWER AND MIDDLE 50S ELSEWHERE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... THE SYNOPTIC SETUP IS COMPRISED OF AN UPPER-LEVEL TROUGH THAT UNDERGOES AMPLIFICATION SATURDAY ACROSS THE NORTHEAST. AS THIS OCCURS, A CLOSED LOW EJECTS ACROSS THE PLAINS INTO SUNDAY. THIS FEATURE BUILDS RIDGING DOWNSTREAM, WHICH RESULTS IN DRY WEATHER FOR OUR WEEKEND. AN AIR MASS CHANGE THOUGH WILL TAKE PLACE LATE SATURDAY AS A STRONG BUT DRY COLD FRONT MOVES THROUGH. THE CLOSED LOW LOOKS TO GET ABSORBED INTO A LARGE SCALE TROUGH FROM THE MIDWEST AS IT UNDERGOES AMPLIFICATION EASTWARD THROUGH EARLY NEXT WEEK. THIS MAY THEN RESULT IN ANOTHER CLOSED LOW ACROSS THE GREAT LAKES REGION TUESDAY THROUGH THURSDAY. THE MAIN PRECIPITATION EVENT STILL LOOKS TO OCCUR ON MONDAY, AND THE RAIN COULD BE HEAVY AT TIMES. THE PATTERN THEREAFTER RESULTS IN CYCLONIC FLOW ACROSS THE EAST ALONG WITH COOLING. WE USED A MODEL BLEND FOR SATURDAY INTO MONDAY, THEN BLENDED IN THE 00Z WPC GUIDANCE. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. FOR SATURDAY AND SUNDAY...A POTENT SHORT WAVE IS FORECAST TO MOVE ACROSS NEW ENGLAND WITH LOW PRESSURE AT THE SURFACE, AND THIS WILL AMPLIFY AN UPPER-LEVEL TROUGH ACROSS THE NORTHEAST. AN ASSOCIATED COLD FRONT IS FORECAST TO MOVE THROUGH OUR AREA DURING SATURDAY AFTERNOON THEN STALL TO OUR SOUTH, HOWEVER DESPITE THE FRONTAL ZONE LOOKING STRONGER IS ALSO LOOKS MOISTURE STARVED. AS A RESULT, WE WILL MAINTAIN A DRY SATURDAY. PLENTY OF WARMTH IS FORECAST TO OCCUR AHEAD OF THIS FRONT, WHICH SHOULD BE ENHANCED SOME BY A WEST- NORTHWEST WIND COMPONENT /DOWNSLOPING INTO THE COASTAL PLAIN/. THE FORECAST SOUNDINGS INDICATE A DEEPENING MIXING LAYER AND THIS SHOULD PROMOTE BREEZY CONDITIONS IN THE AFTERNOON HELPING TO LOWER THE DEW POINTS SOME, ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWA. HIGH PRESSURE BUILDS DOWN FROM THE NORTH LATE SATURDAY NIGHT AND SUNDAY, ALLOWING FOR LESS WIND AND A COOLER AIR MASS TO SETTLE IN. THE CLOUDS INCREASE THOUGH MAINLY LATE SUNDAY AS THE NEXT SYSTEM BEGINS TO APPROACH FROM THE SOUTHWEST. A STRENGTHENING LOW-LEVEL JET AND WAA WILL HELP PUSH A WARM FRONT TOWARD OUR AREA OVERNIGHT SUNDAY, AND WITH LIFT INCREASING SOME RAIN SHOULD BEGIN TO ARRIVE AT LEAST INTO OUR SOUTHWEST ZONES LATE. FOR MONDAY AND TUESDAY...AS ENERGY EJECTS EASTWARD FROM A CLOSED LOW AND ALSO FROM THE MIDWEST, A COMPLEX SYSTEM SHOULD EVOLVE AND CONSOLIDATE EASTWARD WITH TIME. THE STRENGTHENING OF A LOW-LEVEL JET MONDAY COMBINED WITH WAA, MOISTURE ADVECTION AND INCREASING LARGE SCALE ASCENT WILL RESULT IN AN AREA OF RAIN OVERSPREADING THE CWA ON MONDAY. AN AREA OF PW AIR OF NEAR 1.5 INCHES IS FORECAST TO SURGE ACROSS THE CWA, THEREFORE THE RAIN COULD BE HEAVY AT TIMES. THE FORECAST SOUNDINGS INDICATE GENERALLY A DEEP SATURATED PROFILE WHICH TENDS TO LIMIT THE INSTABILITY, ALTHOUGH SOME ELEVATED INSTABILITY MAY OCCUR. THE WARM SECTOR MAY GET INTO OUR SOUTHERN ZONES, AND ANY THUNDER MAY OCCUR HERE. AS OF NOW, WE LEFT OUT A THUNDER MENTION GIVEN UNCERTAINTY WITH THE INSTABILITY. THE STEADIEST RAIN TAPERS TO SHOWERS MONDAY NIGHT WHICH SHOULD BE SHIFTING TO OUR NORTHEAST AND EAST AS A COLD FRONT ARRIVES. A ROBUST LOW-LEVEL JET WILL SLIDE ACROSS THE AREA MONDAY, AND THE SURFACE FLOW FROM THE SOUTHEAST MAY BE GUSTY AT TIMES ESPECIALLY CLOSER TO THE COAST. LOW PRESSURE AND A COLD FRONT SHOULD BE EXITING TO OUR EAST TUESDAY MORNING, WITH ANY SHOWERS ENDING. AN UPPER-LEVEL TROUGH THOUGH IS FORECAST TO LINGER FROM THE GREAT LAKES TO THE NORTHEAST WITH CYCLONIC FLOW RESULTING. SOME SHOWERS MAY PERSIST TUESDAY ESPECIALLY ACROSS THE NORTHERN ZONES. FOR WEDNESDAY AND THURSDAY...AN UPPER-LEVEL TROUGH FROM THE MIDWEST TO NEW ENGLAND LOOKS TO DEVELOP INTO A CLOSED LOW IN THE VICINITY OF THE GREAT LAKES. THIS WILL RESULT IN CYCLONIC FLOW ACROSS OUR AREA, ALTHOUGH IT IS NOT REAL CLEAR HOW SHORT WAVE ENERGY WITHIN THE FLOW RESULTS IN SOME STRONGER FORCING AS THE MAIN SYSTEM MAY START TO SHEAR NORTHEASTWARD WITH TIME. THESE SHORT WAVES SHOULD SEND A COUPLE OF COLD FRONTS OUR WAY, WITH ONE ON TUESDAY AND ANOTHER PROBABLY LATER WEDNESDAY INTO THURSDAY. THERE MAY BE ENOUGH LIFT WITHIN THE CYCLONIC FLOW COMBINED WITH DAYTIME HEATING TO PROMOTE A FEW SHOWERS MAINLY ACROSS THE NORTH. OVERALL, WE FAVORED THE WPC GUIDANCE DURING THIS TIME FRAME WHICH ALSO ADVERTISES COOLING TEMPERATURES. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE ROUND OF SHRA EARLIER THIS MORNING HAS JUST ABOUT MOVED OFFSHORE. AS OF 14Z, SHRA STILL REPORTED AT ACY BUT NOT EXPECTING ANY PRECIP IN THE 15Z METAR. THIS EARLIER SHRA SATURATED THE LOW- LEVELS ENOUGH TO YIELD IFR CIGS ALONG THE I-95 TERMINALS FROM TTN TO ILG. EXPECT IMPROVEMENT IN CIGS TO MVFR BETWEEN 15 AND 16Z. ELSEWHERE, CIGS SHOULD REMAIN IN MVFR FOR MOST OF THE AFTN. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY DEVELOP FROM ABOUT MID AFTERNOON INTO THE EARLY EVENING. WE WILL BEGIN TO MENTION THE POTENTIAL FOR THESE RAIN SHOWERS IN THE 1200Z TAFS. THEIR TIMING WILL FAVOR THE PERIOD FROM 1900Z UNTIL 2200Z. THE CHANCE FOR THUNDER AT ANY ONE TERMINAL REMAINS TOO LOW TO MENTION IN THE 12Z/15Z TAFS. THE SCATTERED PRECIPITATION IS FORECAST TO PASS OFF THE COAST DURING LATE THIS EVENING WITH VFR CEILINGS THEN CLEARING SKIES ANTICIPATED FOR OVERNIGHT. A SOUTH TO SOUTHWEST WIND AROUND 8 TO 12 KNOTS TODAY IS FORECAST TO SHIFT TO THE WEST AND NORTHWEST FOR TONIGHT AT 8 KNOTS OR LESS. OUTLOOK... SATURDAY AND SUNDAY...OVERALL VFR. A DRY COLD FRONT MOVES THROUGH SATURDAY AFTERNOON WITH GUSTY WEST-NORTHWEST WINDS, THEN HIGH PRESSURE ARRIVES FOR SUNDAY WITH LESS WIND. MONDAY AND TUESDAY...MVFR/IFR WITH PERIODS OF RAIN MONDAY, THEN SOME IMPROVEMENT TUESDAY HOWEVER SOME SHOWERS POSSIBLE. LOW-LEVEL WIND SHEAR MAY BE PRESENT FOR A TIME MONDAY WITH SURFACE WINDS FROM THE SOUTHEAST THEN TURNING TO THE SOUTHWEST AND INCREASING THROUGH ABOUT 2000 FEET. && .MARINE... HIGH PRESSURE WILL CONTINUE TO MOVE FARTHER OUT TO SEA TODAY. A SURFACE TROUGH FROM THE NORTHWEST IS FORECAST TO REACH THE COASTAL WATERS OF NEW JERSEY AND DELAWARE TONIGHT. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT. MILD AIR WILL CONTINUE TO ADVECT OVER THE COLD WATER DURING TODAY AND THE EARLY PART OF TONIGHT, UNTIL THE SURFACE TROUGH ARRIVES. AS A RESULT, SOME FOG MAY DEVELOP OVER THE WATERS ESPECIALLY FOR THE AFTERNOON AND EARLY NIGHTTIME HOURS. OUTLOOK... SATURDAY AND SUNDAY...THE CONDITIONS ARE ANTICIPATED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA OVERALL. HOWEVER, THERE SHOULD BE NEAR-SHORE GUSTS UP TO 25 KNOTS SATURDAY AFTERNOON DUE TO BETTER MIXING AND THEN LESS WIND FOR SUNDAY. MONDAY AND TUESDAY...A ROBUST LOW-LEVEL JET MOVES THROUGH MONDAY WITH A STORM SYSTEM, AND THIS SHOULD RESULT IN GUSTS UP TO 30 KNOTS FROM THE SOUTHEAST. THE SOUNDINGS INDICATE A STABLE LAYER NEAR THE SURFACE, THEREFORE THE STRONGEST WINDS SHOULD REMAIN ABOVE THE SURFACE. THE WINDS THEN DIMINISH MONDAY NIGHT AND TUESDAY. THE SEAS ARE EXPECTED TO BUILD TO AND ABOVE 5 FEET ON THE OCEAN, HOWEVER WE DID SHAVE OFF ABOUT A FOOT FROM THE WAVEWATCH GUIDANCE AS IT MAY BE TO HIGH WITH THE MIXING. DESPITE THE WINDS BELOW ADVISORY CRITERIA TUESDAY, SEAS MAY BE SLOW TO SUBSIDE ON THE OCEAN. && .FIRE WEATHER... FOR SATURDAY, A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH DURING THE AFTERNOON, WITH GUSTY WEST TO NORTHWEST WINDS DEVELOPING. THE AIR MASS IS EXPECTED TO BE WARM, HOWEVER THE DEW POINTS SHOULD DROP DURING THE COURSE OF THE DAY. THE MORE SUBSTANTIAL DRY PUSH LOOKS TO OCCUR LATER IN THE AFTERNOON AND ESPECIALLY AT NIGHT. THE COMBINATION OF WARM AND DRYING AIR ALONG WITH GUSTY AFTERNOON WINDS WILL LEAD TO A RAPID DRYING OF THE FINE FUELS, ESPECIALLY FROM ABOUT THE PHILADELPHIA METRO AREA ON NORTHWARD. THIS WOULD RESULT IN AN INCREASED RISK OF FIRE SPREAD PARTICULARLY IF THE FUEL MOISTURE LOWERS TO CRITICAL LEVELS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...KLEIN SHORT TERM...IOVINO/KLEIN LONG TERM...GORSE AVIATION...GORSE/IOVINO/KLEIN MARINE...GORSE/IOVINO FIRE WEATHER...GORSE
Hazardous weather outlook, Apr 17, 3:52 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 AM EDT FRI APR 17 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-180800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 352 AM EDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON SATURDAY, THE COMBINATION OF WARM AND DRYING CONDITIONS WITH GUSTY AFTERNOON WINDS MAY RESULT IN AN ENHANCED RISK OF FIRE SPREAD. THIS WILL DEPEND ON HOW DRY THE FUEL MOISTURE GETS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-180800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 AM EDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Fire Weather Watches in New Jersey, 2015Fire Weather Watches in Pennsylvania, 2015Every fire weather watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.